# SDR CALA2014090501200

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 76,041 hours, 7,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 6681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LT EMER LIGHT FOUND DIM.  REPLACED & TESTED NORMAL IAW AMM 33-51-06.
